This is why i ended up in Hospital, with out insulin i will most certainly die, how can I take it when I am allergic to all forms of Insulin and pills...this is very serious for me. The frequency of these side-effects is unknown very high blood sugar levels which may lead to ketoacidosis - both of these may be
fatal. The symptoms of very high blood sugar levels include a dry mouth, thirst, urinating more often, nausea, vomiting, feeling drowsy, flushed dry skin, loss of appetite and fruity smelling breath.
METFORMIN ( Diabetic pill I am Allergic to ) and these are the side effects I had while on this dru and they want to keep shoving it down my throat..!!!
Probably the most dangerous side effect of Metformin, lactic acidosis occurs when there is too much lactic acid in the person’s bloodstream. This would most likely happen with patients with certain medical conditions, such as kidney or liver disease, recent surgery, infections, heart conditions, heavy alcohol use and dehydration. Symptoms of lactic acidosis would include feeling tired or weak, difficulty in breathing, dizziness or lightheadedness, irregular heartbeat or tachycardia, shortness of breath, frequent nausea, abdominal pain, an enlarged or tender liver, and feeling cold, blue or cold hands and feet. Those these symptoms may sound scary, this complication is very rare. If the patient is generally healthy, then he or she can take the excess amounts of lactic acid in his or her body. Though this may be the most serious side effect, lactic acidosis is also very uncommon among patients who use Metformin. According to a large-scale study, out of 10,000 diabetic patients, who have been treated with Metformin for over 10 years, only 10 will die of lactic acidosis. This is a fairly small number as compared to the 500 diabetes related deaths that Metformin would have prevented